# SDR 2002F00757

- Difficulty date: April 4, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N743SA
- Make and model: Boeing 747230B
- Aircraft serial: 22671
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 30001300017
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK, IMMEDIATELY AFTER GEAR RETRACTION, NR 1 HYDRAULIC SYSTEM QUANTITY WENT TO ZERO AND NR 1 HYDRAULICS SYSTEM PRESSURE ALSO WENT OT ZERO WITHING 30 SECONDS.  FOUND LEFT CCA FILTER HOUSING CRACKED.  REMOVED AND REPLACED LEFT CCA IAW AMM 27-11-08.  (M)
